# SDR RRXA991102

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1726 - 1745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, LONGERON 36 BETWEEN STA 1726 AND STA 1745.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  INSTALLED REPAIR SPLICE IAW DC8 SRM 53-2-1 AND 51-1-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
